# SDR SWAA2022092647801

- Difficulty date: August 29, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737
- Aircraft serial: 36971
- Aircraft time: 27,099 hours, 12,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 727C-847; LT TRANSITION ANGLE HAS CORROSION AROUND NUT-PLATE HOLES. / [01] REMOVED CORROSION ON LH TRANSITION ANGLE PER SRM 51-10-02.FOUND TO BE WITHIN LIMITS FROM STA 727C TO STA 727F (MATERIAL LOSS .005) PER SRM 53-00-53-1A .TREATED AND PRIMED THE AREA PER SRM 51-20-01. CORROSION IS OUT OF LIMITS FROM STA 727F+10 TO STA 847 PER SRM 53-00-53..;[02] REMOVED FASTENERS ;CUT OUT DAMAGE SECTION OF LH TRANSITION ANGLE FROM STA 727F+10 TO STA 847 FOR REPAIR PER SRM 51-40-02.;[03] REMOVED CORROSION ON LH TRANSITION ANGLE PER SRM 51-10-02.FOUND TO BE WITHIN LIMITS FROM STA 727C TO STA 727F (MATERIAL LOSS .005) PER SRM 53-00-53-1A .TREATED AND PRIMED THE AREA PER SRM 51-20-01. CORROSION IS OUT OF LIMITS FROM STA 727F+10 TO STA 847 PER SRM 53-00-53.. C/W INSPECTION;[04] OK TO INSTALL REPLACEMENT TRANSITION ANGLE;[05] REMOVED AND REPLACED L/H TRANSITION ANGLE FROM 727-847 PER SRM 51-40-02;[06] REMOVED AND REPLACED L/H TRANSITION ANGLE FROM 727-847 PER SRM 51-40-02
